MathSciNet Relay Station
MathSciNet bibliographic data
MR243501 54.78
McMillan, D. R., Jr. Compact, acyclic subsets of three-manifolds. Michigan Math. J. 16 1969 129–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement